p
Midol Complete Menstrual Extra Strength provides relief of many symptoms suffered during your menstrual period. It contains a unique combination of three active ingredients. The maximum strength of acetaminophen per dose as a pain reliever, caffeine to help relieve both bloating and fatigue, and an antihistamine to help relieve swelling due to water-retention during your menstrual period.
p
nbsp;
p
Adults and children 12 years and older: Take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 6 caplets per day. Children under 12 years: consult a doctor. Do not take more than the recommended dose.
p
Active Ingredients: Acetaminophen (500 mg). Caffeine (60 mg), Pyrilamine Maleate (15 mg).